# SDR FDEA201110124447

- Difficulty date: October 12, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 86,266 hours, 26,594 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Failed
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S EMERGENCY ESCAPE ROPE DOOR WILL NOT CLOSE.  REPLACED LATCH IN REF TO SRM 51-40-02-0G-0.   REINSTALLED CAPTAINS ESCAPE ROPE AND CLOSED DOOR IAW MM 25-61-00-4-0.  ACFT OK FOR SERVICE.
